MathSciNet Relay Station
MathSciNet bibliographic data
MR1501516 30C15
Langer, Rudolph E. The asymptotic location of the roots of a certain transcendental equation. Trans. Amer. Math. Soc. 31 (1929), no. 4, 837–844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement